# SDR CALA2009092500567

- Difficulty date: September 25, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 986.5, LBL 4.0 HAS CORROSION.  REPAIRED CABIN FLOORBEAM REF SRM 53-00-51.
